MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR CUP
Model Number 01.26.48MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year and 9 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 may 2022.Lot 1910228: (b)(4) items manufactured and released on 05-may-2020.Expiration date: 2025-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.1907335.Batch review performed on 02 may 2022.Lot 1907335: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2025-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.1910311.Batch review performed on 02 may 2022.Lot 1910311: (b)(4) items manufactured and released on 03-feb-2020.Expiration date: 2025-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional implant involved:stem: sms solid 01.36.044 sms solid stem std size 4 (k181693) lot.182421.Batch review performed on 02 may 2022.Lot 182421: (b)(4) items manufactured and released on 30-may-2018.Expiration date: 2023-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Additional Manufacturer Narrative
On 29 june 2022 medacta international become aware that: the surgeon removed the spacer and implanted permanent hardware: medacta head and sleeve, and competitor cup and liner.
 
Event or Problem Description

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14485453
Report Number3005180920-2022-00386
Device Sequence Number5177109
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number01.26.48MB
Device Catalogue Number01.26.48MB
Device Lot Number1910228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown